# SDR 96ZZZX1724

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038391
- Condition: Flange Cracked
- Location: Turb 1st Stage
- Part time: 10,508 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HOT SECTION INSPECTION, FOUND AIR SEAL CRACKED AT SEALING FLANGE.   THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIFE-LIMIT IS 20,000 CYCLES.  SUBMITTER SUGGESTS ALLIED SIGNAL ENGINEERING DETERMINE/CORRECT CAUSE OF CRACKING.  THIS IS THE 22ND MALFUNCTION/DEFECT REPORT SUBMITTED ON THIS TOPIC BY THIS REPAIR STATION ALONE.  PART TOTAL CYCLES, 10,865.
